Hello, I took plan b after an accident my boyfriend and I had and got a "period" a week later. It was basically a normal flow for me, maybe a few days shorter. However, it has been a month since taking the pill, and the initial sex. I have missed my regular scheduled period (the one I was supposed to get)and I know the high dose of hormones can mess up your cycle so I am trying not to think too much of it now, but i am having terrible cramps that feel like im going to get my period but still nothing! I am bloated just like i would get my period too. I was wondering what this means or if you have any insight on this. Could it be a side effect or something else?
Posts: 2 | Registered: Jul 2013
| IP: Logged |
Really, it sounds like your period is probably on the way.
You can refer to the patient information that came with the Plan B to see what the common or possible side effects are, or consult your prescribing physician or pharmacist to check in about these concerns if you'd like.
It is advised to take a pregnancy test after using Plan B, though, if and when your regular period doesn't come as expected.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 66622 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.